Robitussin Pediatric Cough & Cold Long-Acting Syrup Fruit Punch Liquid

Robitussin Pediatric Cough & Cold Long-Acting Syrup Fruit Punch Liquid

4 oz btl

Ingredients

Active Ingredients (in Each 10ml) - Purposes. Chlorpheniramine Maleate, USP 2mg - Antihistamine. Dextromethorphan HBr, USP 15mg - Cough Suppressant. Inactive Ingredients Anhydrous Citric Acid, Artificial & Natural Flavors, FD&C Red No. 40, Glycerin, Lactic Acid, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sorbitol Solution, Sucralose.

Details

Robitussin® Children's Cough & Cold Long-Acting Fruit Punch Flavor. Ages 6 & over. Chlorpheniramine maleate (antihistamine). Dextromethorphan HBr (cough suppressant). Relieves: Cough up to 8 hours. Runny nose. Alcohol-free. Uses: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Itchy, watery eyes. Sneezing. Itching of the nose or throat. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Questions or comments? Call weekdays from 9AM to 5PM EST at 1-800-762-4675. ©2014 Pfizer Inc.

Measure only with dosing cup provided. Keep dosing cup with product. ml = milliliter. Do not take more than 4 doses in any 24-hour period. Age - Children under 6 years - do not use. Age - Children 6 to under 12 years. Dose - 10ml every 6 hours. Age - Adults and children 12 years and older. Dose - 20ml every 6 hours. Other information: Each 10ml contains: Sodium 6mg. Store at 20-25 degrees C (68-77 degrees F).

Manufacturer

Pfizer Consumer Healthcare

Address

Madison, NJ 07940 USA

Phone

1-800-762-4675